# SDR DHL2001806611

- Difficulty date: March 28, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - RT WING REMOVAL AND INSTALLATION OF NR 1 GROUND SPOILER DUE TO UPPER SKIN DELAMINATED BETWEEN XW 5.000 AND XW 47.000.  REMOVED NR 1 GROUND SPOILER (DELAMINATED) IAW MM 27-61-1 PAGE 201 TO 204.  INSTALLED NR 1 GROUND SPOILER AFTER ITS REPAIR MADE IN USA IAW MM 27-61-1 PAGE 202, 203, 204, 205 AND 206.  OPS CHECK WILL COMPLY WITH N/R 2635.
